# SDR RAIA990445

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 501156616
- Condition: Failed
- Location: Cockpit
- Part time: 5,769 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7784 - DCA - STANDBY ATTITUDE INDICATOR WILL NOT STAY ERECT.  MAINTENANCE REPLACED STANDBY ATTITUDE INDICATOR.  (M)
